MathSciNet Relay Station
MathSciNet bibliographic data
MR1865396 58E35 (28C99 60E15)
Cordero-Erausquin, Dario; McCann, Robert J.; Schmuckenschläger, Michael A Riemannian interpolation inequality à la Borell, Brascamp and Lieb. Invent. Math. 146 (2001), no. 2, 219–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement